RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1985, Volume 21, Number 12  


Ordinary Differential Equations
Some sufficient conditions for the existence of periodic and of bounded solutions of second-order nonlinear differential equations
Kh. Abduvaitov
2027
Solution of a certain Cauchy problem connected with the motion of an electron in a plane wave
B. A. Volodin, A. M. Khapaev
2036
An estimate of exponential stability of systems with delay by the method of approximating systems
Yu. F. Dolgii, S. D. Sazhina
2046
A nonlinear spectral problem that generates a complete system
V. R. Kardashov
2052
The existence of structurally stable global oscillators in a class of sixth-order dynamical systems
S. N. Kirpichnikov, A. G. Stepanov
2057
The minimum number of vector fields forming a control system with given properties
N. N. Petrov
2063
Differential equations in a neighborhood of a stable invariant manifold in a Banach space
A. A. Reinfeld
2068
Limit cycles of a two-dimensional autonomous system with quadratic nonlinearities
A. E. Rudenok
2072
Three-point controllability of stationary Pfaffian systems
O. V. Khramtsov
2082
Approximate controllability of systems of delaying type in a class of positive controls
B. Sh. Shklyar
2087

Partial Differential Equations
A nonlinear problem of laser thermochemistry. II
F. V. Bunkin, V. A. Galaktionov, N. A. Kirichenko, S. P. Kurdyumov, A. A. Samarskii
2097
The Dirichlet problem for the Poisson equation in an angular domain
V. I. Vlasov, D. B. Volkov
2105
A general problem on the plane diffraction of an electromagnetic wave falling obliquely on a circular disk lying on the interface of two media
E. A. Ivanov
2114
Asymptotic behavior of the solution of the third exterior mixed problem for the equation $u_t=\eta\Delta u_t+\Delta u$
I. V. Suveyka
2124

Numerical methods
Convergence of iterative methods for solving implicit difference schemes for a nonlinear equation of heat conduction
N. V. Ardelyan
2131
A numerical process of approximation by polynomials of solutions of Volterra integral equations of the second kind
P. N. Denisenko
2137
Investigation of the convergence of the solution of a difference scheme with weights to the generalized solution of the vibrating string equation in the class $W_2^2(Q_T)$
I. N. Djuraev, M. N. Moskal'kov
2145
Convergence of a family of explicit parametric schemes for Navier–Stokes equations
G. N. Kuraev
2152
A difference scheme for a fourth-order elliptic equation with a small parameter multiplying the derivatives
G. I. Shishkin
2159

Short Communications
A type of stability of phase systems with nonlinear modulated characteristic
Z. U. Blyagoz, G. D. Kretz
2166
A difference scheme on a mesh of characteristic surface elements for the solution of a two-dimensional problem of gas dynamics
P. A. Vakulchik
2168
On extendability of solutions of functional-differential equations with delay depending on the unknown function
S. A. Gusarenko
2171
Classification of formal periodic systems
V. F. Lisyanoi
2173
Finding a limit cycle in a system of differential equations describing a model of a periodic trimolecular chemical reaction
Yu. V. Malyshev, V. P. Zakharov
2175
Application of tangent transformations to first-order ordinary differential equations
B. Rashayski, L. M. Berkovich
2177
A boundary value problem for the wave equation in a tetrahedral domain
A. S. Rudnitskii, A. D. Titov, A. P. Khapalyuk
2181
Integration of systems of differential equations connected with homogeneous spaces
S. M. Cherkashina
2184
Completeness of the system of root functions of boundary value problems for elliptic operator-differential equations with operators in the boundary conditions
S. Ya. Yakubov, B. A. Aliev
2187
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019